6th International Young Scientist Congress (IYSC-2020) will be Postponed to 8th and 9th May 2021 Due to COVID-19. 10th International Science Congress (ISC-2020).  International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

α - Sasakian Manifolds Admitting Ricci Soliton

Author Affiliations

  • 1Department of Mathematics and Statistics, D.D.U. Gorakhpur University, Gorakhpur- 273009, INDIA
  • 2Department of Mathematics and Statistics, D.D.U. Gorakhpur University, Gorakhpur- 273009, INDIA

Res. J. Mathematical & Statistical Sci., Volume 2, Issue (7), Pages 1-3, July,12 (2014)


In this paper we study -Einstein -Sasakian manifolds admitting Ricci soliton.


  1. Hamilton R.S., The Ricci flow on the surface, Mathematics and general relativity (santa Cruz, CA,1986), 237-262, Contemp. Math. 71, AmericanMathematical society, (1988)
  2. Perelman G., The entropy formula for the Ricci flow andits geometry application, (preprint). arXiv.org/abs/math.DG/02111159.
  3. Chow B. and Knopf D., The Ricci flow: An Introduction,Mathematical Surveys and Monographs 110, AmericanMath. Sco., (2004)
  4. Derdzinski A., Compact Ricci Soliton, Preprint (2008)
  5. Yano K. and Kon M., Structure on manifold, Series ofPure Mathematics, 3, Word Scientific Pub. Co., Singapore(1984)
  6. Zhang X., A note on Sasakian metric with constant scalarcurvature, J. Math. Phys., 50, 103505, 1-11 (2009)
  7. Sharma R., Ghosh A., A Sasakian 3-manifold as a Riccisoliton represent a Heisenberg group, Int. J. Geom.Methods Mod. Phy., 8, 149-154 (2011)
  8. Blair D.E., Riemannian geometry of contact andsymplectic manifold, Prog. Math., 203, Birkhauser, Besel(2002)
  9. Yano K., Integral formula in Riemannian geometry, Marcel Dekker, New Yark (1970)
  10. Duggal K.L. and Sharma R., Symmetries of spacetimesand Riemannian manifold, Kluwer, Dordrecht (1999)
  11. Ghosh A., Sharma R. and Cho J.T., Contact metricmanifold with η-parallel torsion tensor, Ann. Glob. Anal.Geo., 34, 287-299 (2008)
  12. Tanno S., Promenades on spheres, Lecture note, TokyoInstitute of Technology, Tokyo (1996)
  13. Blair D.E., Koufoguiorgos T. and Papantoniou B.J., Contact metric manifold satisfying a nullity condition, Israel J. Math., 91, 189-214 (1995)
  14. Carriazo A., Blair D.E. and Alegre P., On generalizedSasakian-space-forms, Proceeding of the NinthInternational Workshop on Diff. Geom. 9, 31-39 (2005)
  15. Ghosh A. and Sharma R., K-contact metrics as Ricci solitons, Beitr Algebra Geom., DOI 10,1007/s13366-011-0038-6 springer (2012)